# SDR AALA20100928TUL03

- Difficulty date: September 28, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1418 IS CRACKED NEXT TO RADIUS BLOCK ON FORWARD SIDE OF FRAME AT LONGERON  RIGHT.  INSTALLED REPAIR DOUBLER PER SRM 53-03-00 FIGURE 31A.
